6 doctors weighed in:

I've take ibuprofen twice today for flu like symptoms. Each time , I've thrown up. Is it because my stomach was empty? Or because I'm sick?

6 doctors weighed in
5 doctors agree

In brief: Either or

It could be the ibuprofen irritating your empty stomach or your flue has reacted with your stomach, causing the vomitting First try tylenol (acetaminophen) to reduce the fever and the body ache and try to drink some ginger ale or seven up and stay on liquid diet.
If you don't feel better than go see a doctor.

In brief: Either or

It could be the ibuprofen irritating your empty stomach or your flue has reacted with your stomach, causing the vomitting First try tylenol (acetaminophen) to reduce the fever and the body ache and try to drink some ginger ale or seven up and stay on liquid diet.
If you don't feel better than go see a doctor.
Dr. M. Hytham Beck
Dr. M. Hytham Beck
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors